U.S. doctors online nowAsk doctors free
United Kingdom
A 37-year-old male asked:

I have only just started on naproxen and omeprazole for forearm pain. i now have stomach pain for the last two days but stopped all tablets two days ago because of this. can either tablet cause this ? and when should it stop ?

1 doctor answer1 doctor weighed in
Dr. Kathy Robinson
Family Medicine 33 years experience
Naproxen: Naproxen can irritate the stomach and cause stomach pain. They probably gave you the omeprazole to protect your stomach from the naproxen, but it just did not work. I would keep taking the omeprazole for a few days to decrease stomach acid and try some tylenol (acetaminophen) for pain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.